# SDR SWAA2012111509430

- Difficulty date: September 18, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 82,704 hours, 65,391 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Part number: 313A135
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT STRUT FAIRING LOWER POSITION OUTBOARD SIDE ENGINE 2.  REPAIRED AFT STRUT FAIRING LOWER POSITION AT OUTBOARD SIDE ENGINE 2 IAW EA 1-354-150 0 REV 0 AND EO AEM-HC54-053/12 RO
